# SDR UALA2010010400040

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 58,531 hours, 11,659 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0171
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR IN CABIN. DURING FLT AFT CABIN ECONOMY PLUS REPORTED ELECTRICAL ODOR.  CREW TURNED ALL 4 CABIN RECIRC FANS AND ODOR CLEARED.  FOUND AFT UPPER RECIRC FAN POPS CB WHEN TURNED ON.  VENTILATED AIRCRAFT.  RAN REMAINING FANS, NO FURTHER ODOR FOUND.  NEEDS RECIRCULATION FAN AND FILTERS.  DEACTIVATED AFT UPPER FAN.  REPLACED AFT UPPER RECIRC FAN ASSY & REPLACED  FILTER ASSY. OPS CHECKS NORMAL.
